Volume 34,Issue 2,2014 Table of Contents

   
Other Issues:  
  

Contents

The Signless Laplacian Spectral Radii and Spread of Bicyclic Graphs
  Fengmei SUN and Ligong WANG
  Published March 15, 2014
  2014,34(2):127-136 [Abstract(1672)]  [View PDF 206.78 K (1852)]
  
Maximum $2\times 3$ Grid-Block Packings of $K_v$
  Lidong WANG and Hongjuan LIU
  Published March 15, 2014
  2014,34(2):137-146 [Abstract(1127)]  [View PDF 217.73 K (1587)]
  
Expansion Formulas for Orthogonal Projectors onto Ranges of Row Block Matrices
  Yongge TIAN and Yufu WANG
  Published March 15, 2014
  2014,34(2):147-154 [Abstract(1060)]  [View PDF 193.68 K (1534)]
  
On the Congruence $\sigma(n)\equiv 1\pmod n$, II
  Meng LI and Min TANG
  Published March 15, 2014
  2014,34(2):155-160 [Abstract(1325)]  [View PDF 173.59 K (2645)]
  
Goodearl-Menal Pairs of Linear Transformations
  Chunna LI
  Published March 15, 2014
  2014,34(2):161-167 [Abstract(964)]  [View PDF 186.88 K (1068)]
  
Weighted Norm Inequalities for a Class of Multilinear Singular Integral Operators
  Rongqian WANG
  Published March 15, 2014
  2014,34(2):168-174 [Abstract(1101)]  [View PDF 208.20 K (1346)]
  
Higher Order Commutators of Marcinkiewicz Integral Operator on Herz-Morrey Spaces with Variable Exponent
  Liwei WANG and Lisheng SHU
  Published March 15, 2014
  2014,34(2):175-186 [Abstract(1097)]  [View PDF 248.25 K (1526)]
  
Inclusion Relationships for Certain Classes of p-Valent Functions Involving the Srivastava-Khairnar-More Operator
  Huo TANG,Guantie DENG and Shuhai LI
  Published March 15, 2014
  2014,34(2):187-196 [Abstract(1223)]  [View PDF 191.76 K (1237)]
  
Existence of Solutions for Discrete Fractional Boundary Value Problems with p-Laplacian Operator
  Yansheng HE and Chengmin HOU
  Published March 15, 2014
  2014,34(2):197-208 [Abstract(1382)]  [View PDF 229.48 K (1534)]
  
Generalized Stability of Multi-Quadratic Mappings
  Peisheng JI,Weiqing QI and Xiaojing ZHAN
  Published March 15, 2014
  2014,34(2):209-215 [Abstract(1111)]  [View PDF 171.31 K (1317)]
  
The Pants Sum of High Distance Heegaard Splittings
  Shuxi WANG and Nan NI
  Published March 15, 2014
  2014,34(2):216-223 [Abstract(1180)]  [View PDF 185.50 K (1662)]
  
On Pseudo-Umbilical Lagrangian Submanifolds in $\mathbb{C}P^3$
  Liang ZHANG,Weidong SONG and Songting YIN
  Published March 15, 2014
  2014,34(2):224-230 [Abstract(991)]  [View PDF 189.21 K (1194)]
  
A Note on Strong Law of Large Numbers for Partial Sums of Pairwise NQD Random Variables
  Yongfeng WU and Mingle GUO
  Published March 15, 2014
  2014,34(2):231-239 [Abstract(975)]  [View PDF 183.65 K (1308)]
  
Local Precise Large Deviations for Independent Sums in Multi-Risk Model
  Jinghai FENG,Panpan ZHAO and Libin JIAN
  Published March 15, 2014
  2014,34(2):240-248 [Abstract(1402)]  [View PDF 221.08 K (1194)]
  
On Vasantha Kandasamy's Problem
  Hanbin ZHANG and Shenglin ZHOU
  Published March 15, 2014
  2014,34(2):249-252 [Abstract(944)]  [View PDF 81.79 K (1111)]